# SDR AALA201806065002

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 7,509 hours, 2,891 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER PRESSURE IN THE RED BAND.  MAINTENANCE SERVICED THE R3 DOOR DAMPER CYLINDER IAW AMM 52-22-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
